# SDR CA960724401

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E4
- System (JASC): 3150 · Central Warning
- Part: Module
- Condition: Malfunction
- Location: Aural Warn
- Stage of operation: TO
- Nature of condition: J, O
- Precautionary procedure: C, D

## Discrepancy

(CAN) AUTO PILOT DISCONNECTED PLUS AURAL WARNING AT 90 KNOTS. FMC DUMP OF ALL PERFORMANCE AND NAVIGATION INFORMATION. AURAL WARNING MODULE REPLACED, FDR REPLACED.
